# SDR R61A201408100975

- Difficulty date: August 10, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4187
- Aircraft time: 11,814 hours, 11,653 cycles
- Engine: Pwc PW150A
- Engine time: 11,525 hours, 11,355 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

CREW SMELLED BURNED OIL.  F/A CALLED AND STATED THERE WAS SMOKE IN THE CABIN AND LAV SMOKE ALARM ACTIVATED.  CREW TURNED OFF THE NR 1 BLEED SYS AND SMOKE STOPPED ENTERING CABIN.  CABIN AIR STARTED TO CLEAR, SMOKE ALARM STOPPED AND OIL INDICATIONS WERE NORMAL.   DID NOT DECLARE AN EMERGENCY AND LANDED WITHOUT INCIDENT.
